# SDR CA110722008

- Difficulty date: July 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 20,664 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Support
- Part number: LW18302
- Condition: Fractured
- Location: Support Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSP MX FOUND THE RT ENGINE, INBD UPPER TURBO.  SUPPORT MOUNT ROD SEVERED (TOTAL SEPARATION) AT APPROX THE RODS MID POINT. TURBO MOUNT REPLACED WITH NEW MOUNT.
